International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1993 / Article

Open Access

Volume 16 |Article ID 197272 | 4 pages | https://doi.org/10.1155/S0161171293000195

On a conditional Cauchy functional equation of several variables and a characterization of multivariate stable distributions

Received19 Feb 1991
Revised12 May 1992

Abstract

The general solution of a conditional Cauchy functional equation of several variables is obtained and its applications to the characterizations of multivariate stable distributions are studied.

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

62 Views | 398 Downloads | 3 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder